MathSciNet Relay Station
MathSciNet bibliographic data
MR1859760 (2002h:62260) 62M10 (62G05 62G20 62N01)
Cai, Zongwu Estimating a distribution function for censored time series data. J. Multivariate Anal. 78 (2001), no. 2, 299–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement